Notre Dame Journal of Formal Logic

Concerning an alleged Sheffer function.

Gerald J. Massey

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 549-550.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891898

Zentralblatt MATH identifier
0315.02019

Mathematical Reviews number (MathSciNet)
MR0387003

Digital Object Identifier
doi:10.1305/ndjfl/1093891898

Subjects
Primary: 02C05

Citation

Massey, Gerald J. Concerning an alleged Sheffer function. Notre Dame J. Formal Logic 16 (1975), no. 4, 549--550. doi:10.1305/ndjfl/1093891898. http://projecteuclid.org/euclid.ndjfl/1093891898.


Export citation